Skip to content
My WebMD Sign In, Sign Up
Effexor withdrawal tips
avatar
capgirl12 posted:
I too have experienced terrible nausea, headaches, anxiety, insomnia and roller coaster emotions since coming off of Effexor one week ago. I even tapered off my dosage from 150 to 75 to 37.5 miiligrams to nothing over a 6-week period. My doctor even warned me about symptoms, but they're worse than I thought.

I found that eating helps, especially with nausea. And not just crackers, something of substance like eggs, peanut butter or soup. I went from almost vomiting to highly functional after eating. Drinking lots of water helps a lot too. I felt more normal after drinking water instead of something else.

Melatonin helps with insomnia too--3 to 6 mg. Good luck to anyone starting this process. It does get better!
Was this Helpful?
5 of 6 found this helpful
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
57 of 77 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.